X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (168) 168
Book / eBook (16) 16
Conference Proceeding (8) 8
Web Resource (5) 5
Book Chapter (4) 4
Book Review (4) 4
Patent (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (85) 85
mathematics (83) 83
differential equations (36) 36
attractors (23) 23
pullback attractor (20) 20
dynamical-systems (18) 18
dynamical systems (17) 17
existence (17) 17
analysis (16) 16
approximation (16) 16
pullback attractors (15) 15
mathematical analysis (14) 14
numerical analysis (14) 14
ordinary differential equations (13) 13
statistics & probability (13) 13
partial differential equations (11) 11
stochastic differential equations (11) 11
stochastic processes (11) 11
systems (11) 11
convergence (10) 10
dynamics (10) 10
global attractors (10) 10
nonautonomous dynamical system (10) 10
applied mathematics (9) 9
stability (9) 9
asymptotic properties (8) 8
differentiable dynamical systems (8) 8
mathematics - probability (8) 8
mathematics, general (8) 8
probabilities (8) 8
approximations (7) 7
difference equations (7) 7
dynamical systems and ergodic theory (7) 7
equations (7) 7
multidisciplinary sciences (7) 7
random attractor (7) 7
random dynamical systems (7) 7
uniqueness (7) 7
behavior (6) 6
economics (6) 6
lipschitz condition (6) 6
mathematical models (6) 6
mathematics - dynamical systems (6) 6
physics (6) 6
probability (6) 6
probability theory and stochastic processes (6) 6
random attractors (6) 6
stationary solutions (6) 6
strong convergence (6) 6
synchronization (6) 6
65c30 (5) 5
calculus (5) 5
chaos (5) 5
congresses (5) 5
differential-equations (5) 5
distribution (5) 5
distribution (probability theory (5) 5
driven (5) 5
ecuaciones diferenciales estocásticas (5) 5
ergodic theory (5) 5
exponential stability (5) 5
fractional brownian motion (5) 5
lyapunov function (5) 5
mathematics - numerical analysis (5) 5
noise (5) 5
numerisches verfahren (5) 5
random dynamical system (5) 5
random dynamical-systems (5) 5
random variables (5) 5
runge-kutta methods (5) 5
statistics (5) 5
stochasticity (5) 5
stochastische differentialgleichung (5) 5
équations différentielles stochastiques (5) 5
applications of mathematics (4) 4
cocycle (4) 4
diferenciální rovnice (4) 4
difference and functional equations (4) 4
differential dynamical systems (4) 4
differential inclusion (4) 4
discretization (4) 4
dynamical systems, differentiable (4) 4
dynamics, differentiable (4) 4
dynamisches system (4) 4
ecuaciones diferenciales (4) 4
equations, differential (4) 4
euler scheme (4) 4
evolution-equations (4) 4
forward attractor (4) 4
functional equations (4) 4
global attractor (4) 4
implicit euler scheme (4) 4
mathematical physics and mathematics (4) 4
mathematics / calculus (4) 4
mathematics / mathematical analysis (4) 4
mathematics, interdisciplinary applications (4) 4
metric-spaces (4) 4
multivalued semiflows (4) 4
numeric computing (4) 4
numerical methods (4) 4
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2011, Mathematical surveys and monographs, ISBN 9780821868713, Volume 176, viii, 264
Book
2011, CBMS-NSF regional conference series in applied mathematics, ISBN 9781611972009, Volume 83, xiv, 220
Book
1992, Applications of mathematics, ISBN 3540540628, Volume 23, xxxv, 632
Book
Proceedings of the Royal Society. A, Mathematical, physical, and engineering sciences, ISSN 1471-2946, 2006, Volume 463, Issue 2077, pp. 163 - 181
Journal Article
Proceedings of the Royal Society. A, Mathematical, physical, and engineering sciences, ISSN 1471-2946, 2010, Volume 467, Issue 2130, pp. 1563 - 1576
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 09/2016, Volume 26, Issue 10, p. 1650174
The existence of a pullback attractor for the nonautonomous p -Laplacian type equations on infinite lattices is established under certain natural dissipative... 
forward attracting sets | Lattice dynamical systems | asymptotic autonomous systems | pullback attractor | PRINCIPAL PART | EXISTENCE | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MULTIDISCIPLINARY SCIENCES | GLOBAL ATTRACTOR | PARABOLIC EQUATION
Journal Article
Bulletin of Mathematical Sciences, ISSN 1664-3607, 10/2016, Volume 6, Issue 3, pp. 453 - 514
...Bull. Math. Sci. (2016) 6:453–514 DOI 10.1007/s13373-016-0090-5 Nonlocal multi-scale traffic flow models: analysis beyond vector spaces Peter E. Kloeden 1... 
Radon measures | Balance laws | Euler compactness | Mathematics | 35L45 | 34G25 | 49J53 | Nonlocal traffic flow | Mathematics, general | 35B30 | Mutational analysis | 35R06 | Well-posedness | FIELDS | STOCHASTIC DIFFERENTIAL-EQUATIONS | TRANSPORT-EQUATIONS | METRIC-SPACES | APPROXIMATIONS | CAUCHY-PROBLEM | POPULATIONS | SAMPLE DEPENDENCE | UNIQUENESS | MATHEMATICS
Journal Article
The Annals of Applied Probability, ISSN 1050-5164, 10/2013, Volume 23, Issue 5, pp. 1913 - 1966
Journal Article
Journal of dynamics and differential equations, ISSN 1572-9222, 2019
Journal Article
FRACTIONAL CALCULUS AND APPLIED ANALYSIS, ISSN 1311-0454, 06/2019, Volume 22, Issue 3, pp. 681 - 698
...RESEARCH PAPER THE ASYMPTOTIC BEHAVIOUR OF FRACTIONAL LATTICE SYSTEMS WITH VARIABLE DELAY Linfang Liu 1, Tomás Caraballo 2, Peter E. Kloeden 3 Abstract... 
variable delay | MATHEMATICS | MATHEMATICS, APPLIED | fractional lattice systems | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | Leray-Schauder theorem | fractional substantial derivative | global attracting sets | ALGORITHMS | Asymptotic properties | Differential equations
Journal Article
Proceedings of the Royal Society A: Mathematical, Physical and Engineering Science, ISSN 1364-5021, 11/2007, Volume 463, Issue 2087, pp. 2929 - 2944
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2017, Volume 445, Issue 1, pp. 513 - 531
We study the asymptotic behavior of a non-autonomous multivalued Cauchy problem of the form∂u∂t(t)−div(D(t)|∇u(t)|p(x)−2∇u(t))+|u(t)|p(x)−2u(t)+F(t,u(t))∋0 on... 
Time-dependent operator | Multivalued Cauchy problem | Variable exponents | Asymptotically autonomous inclusion | Pullback attractors | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | SEMIFLOWS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.